DEXAMOLSINUS DAY CARE

מדינה: ישראל

שפה: אנגלית

מקור: Ministry of Health

קנה את זה

מרכיב פעיל:

PARACETAMOL; PSEUDOEPHEDRINE HYDROCHLORIDE

זמין מ:

DEXCEL LTD, ISRAEL

קוד ATC:

R01BA52

טופס פרצבטיות:

CAPLETS

הרכב:

PARACETAMOL 500 MG; PSEUDOEPHEDRINE HYDROCHLORIDE 25 MG

מסלול נתינה (של תרופות):

PER OS

סוג מרשם:

Not required

תוצרת:

DEXCEL LTD, ISRAEL

איזור תרפויטי:

PSEUDOEPHEDRINE, COMBINATIONS

סממני תרפויטית:

Symptomatic relief of cold and nasal congestion accompanied by fever and pain. day care medicine

תאריך אישור:

2021-04-30

עלון מידע

                                PATIENT PACKAGE INSERT
ACCORDING TO PHARMACISTS’ REGULATIONS (PREPARATIONS
)
– 1986
This medicine can be sold without a physician’s prescription
APLETS
C
,
CARE
DAY
®
SINUS
DEXAMOL
Each caplet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride
25mg.
Inactive ingredients and allergens in the medicine
–
see section 6 "Additional information" and in
section 2 "Important information about some of the ingredients of the
medicine".
READ THIS ENTIRE LEAFLET CAREFULLY BEFORE USING THE MEDICINE. This
leaflet contains concise
information about the medicine.
If you have any further questions, ask the doctor or pharmacist.
This medicine is administered without a doctor
’
s prescription and is intended for adults and children
over 6 years.
Take this medicine according to the instructions in section 3 "How to
use the medicine?" in this
leaflet. Consult the pharmacist if you need additional information.
Refer to a doctor if the fever persists for more than 3 days or if the
symptoms worsen or do not
improve after 5 days despite use of the medicine.
1.
WHAT IS THE MEDICINE INTENDED FOR?
The medicine is intended for the symptomatic relief of cold and nasal
congestion accompanied by
fever and pain
–
day care medicine.
THERAPEUTIC GROUP:
Paracetamol
–
analgesic and antipyretic.
Pseudoephedrine hydrochloride
–
relieves nasal congestion.
2.
BEFORE USING THE MEDICINE:
DO NOT USE THE MEDICINE IF:

You are hypersensitive (allergic) to the active ingredients
(paracetamol, pseudoephedrine
hydrochloride), or to any of the other ingredients this medicine
contains (see section 6).

You suffer from heart disease or high blood pressure.

You have diabetes.

You suffer from Phaeochromocytoma (a rare tumor in the adrenal gland
which affects blood
pressure and heart rate).

You suffer from overactive thyroid gland.

You suffer from increased pressure in the eye (glaucoma).

You suffer from severe kidney disease.

You are taking additional cough and cold medicines or other
preparations containing
par
                                
                                קרא את המסמך השלם
                                
                            

מסמכים בשפות אחרות

עלון מידע עלון מידע ערבית 19-07-2023
עלון מידע עלון מידע עברית 06-06-2023

צפו בהיסטוריית המסמכים